# SDR COMA0670104

- Difficulty date: February 15, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 7,984 hours, 6,115 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Part time: 7,984 hours, 6,115 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY DOOR CUTOUT HAS MINOR SURFACE CORROSION AT THE SEAL LANDING.  REMOVED SURFACE CORROSION IAW CRJ700 SRM 51-12-06-001-001-A01.  FOUND TO BE WITHIN LIMITS IAW CRJ700 SRM 53-21-23-101-003-A01.  PERFORMED LPI IAW CRJ700 NDTM 51-20-008-230-A01, NO RELEVANT INDICATIONS NOTED.  PAINTED AVI BAY DOOR CUTOUT SURFACE IAW CRJ700 SRM 51-25-01-001-001-A01.
